Statistiques d'une saisonnalité perturbée par un processus a représentation autorégressive
[Statistics of seasonality perturbed by time continuous processes with autoregressive representation]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 909-912.

We consider limit theorems for an estimator of a seasonality when it is perturbed by a time continuous process admitting a Banach autoregressive representation. From the compact iterated logarithm law we derive confidence regions for a(·) in the Banach space of continuous functions. When a(·) belongs to a finite dimensional subspace, we study the estimation of a(·) by projection and we estimate the dimension when it is unknown.

Nous considérons des théorèmes limites d'un estimateur fonctionnel d'une saisonnalité a(·) perturbée par un processus réel à temps continu à représentation autorégressive Banach. Nous construisons des régions de confiance pour a(·) à partir d'une loi du logarithme itéré compacte. Un estimateur par projection de a(·) et un estimateur de la dimension sont étudiés dans le cas où la saisonnalité a(·) appartient à un sous espace de dimension finie.

Received:
Revised:
DOI: 10.1016/S1631-073X(02)02352-X
Mourid, Tahar 1

1 Département de mathématiques, Faculté des sciences, Université Abou Bekr Belkaid, Tlamcen 13000, Algérie
@article{CRMATH_2002__334_10_909_0,
     author = {Mourid, Tahar},
     title = {Statistiques d'une saisonnalit\'e perturb\'ee par un processus a repr\'esentation autor\'egressive},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {909--912},
     publisher = {Elsevier},
     volume = {334},
     number = {10},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02352-X},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02352-X/}
}
TY  - JOUR
AU  - Mourid, Tahar
TI  - Statistiques d'une saisonnalité perturbée par un processus a représentation autorégressive
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 909
EP  - 912
VL  - 334
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02352-X/
DO  - 10.1016/S1631-073X(02)02352-X
LA  - fr
ID  - CRMATH_2002__334_10_909_0
ER  - 
%0 Journal Article
%A Mourid, Tahar
%T Statistiques d'une saisonnalité perturbée par un processus a représentation autorégressive
%J Comptes Rendus. Mathématique
%D 2002
%P 909-912
%V 334
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02352-X/
%R 10.1016/S1631-073X(02)02352-X
%G fr
%F CRMATH_2002__334_10_909_0
Mourid, Tahar. Statistiques d'une saisonnalité perturbée par un processus a représentation autorégressive. Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 909-912. doi : 10.1016/S1631-073X(02)02352-X. http://www.numdam.org/articles/10.1016/S1631-073X(02)02352-X/

[1] Allam, A.; Mourid, T. Proprietés de mélange des processus autoregressifs banachiques, C. R. Acad. Sci. Paris, Série I, Volume 332 (2001), pp. 363-368

[2] Antoniadis, A. Parametric estimation for the mean of a Gaussien process by the method of Sieves, J. Multivariate Anal., Volume 26 (1988), pp. 1-15

[3] Bosq, D. Linear Processes in Function Spaces. Theory and Applications, Lecture Notes in Statist., 149, Springer, 2000

[4] Dunford, N.; Schwartz, J.T. Linear Operators I, Wiley, 1958

[5] Grenander, U. Abstract Inference, Wiley, New York, 1981

[6] Kuelbs, J. A strong convergence theorem for Banach valued random variables, Ann. Probab., Volume 4 (1976), pp. 744-771

[7] Ledoux, M.; Talagrand, M. Probability in Banach Spaces, Isoperimetry and Processes, Springer-Verlag, 1991

[8] Mourid, T. Processus autorégressifs banachiques d'ordre supérieur, C. R. Acad. Sci. Paris, Série I, Volume 317 (1993), pp. 1167-1172

[9] Mourid, T. Repésentation autorégressive dans un espace de Banach de processus réels à temps continu et équivalence des lois, C. R. Acad. Sci. Paris, Série I, Volume 322 (1996), pp. 1219-1224

[10] Parzen, E. An approach to time series analysis, Ann. Math. Statist., Volume 32 (1961), pp. 951-989

[11] Rozanov, Ju.A. Infinite-Dimensional Gaussian Distributions, American Mathematical Society, Providence, RI, 1971

Cited by Sources: